# SDR ASAA2014122310047

- Difficulty date: December 23, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 29,936 hours, 8,981 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE MOST OF FLIGHT, T/O+1:35.  ACFT GROUNDED.  CYCLED SATCOM C/B IAW FIM 23-15-00-23-801.  SATCOM RESET, OPS CK NORMAL.
